# SDR SWAA2022070524987

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,968 hours, 35,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stop Fitting
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR MISSING LOCK CLIP. / [01] INSTALLED MISSING STOP EVAC STOP SLEEVE PER SIP. NON DEFECTS NOTED.
